Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Gynecology

Missed Periods

06/07/2010

Question:

I take plan b approximately 2-4 days after every time I have unprotected sex which is like once every 3-6 months. I also used to take antidepressants. I stopped with the antidepressants like 1 month ago because of the side effects, and I took plan B today. My period would stop for months and months on end. It will just come back every time I take plan B. I don`t know what has been happening to my body because other than excessive weight gain (40lbs), feeling bloated, and missing my periods I feel fine.

I just would like to know if possible what might be the reason for my missed periods?

Answer:

Thank you for visiting NetWellness. On this site, NetWellness experts try to answer general questions about health. Only a health professional performing a thorough clinical exam is able to evaluate your symptoms. However, NetWellness may have some general information available that you can access through our search feature. Feel free to write back if you still have questions or need an explanation.

For more information:

Go to the Gynecology health topic, where you can:

Response by:

NetWellness Staff
NetWellness.org